# SDR HALA0800492

- Difficulty date: April 4, 2008
- Submitted: April 4, 2008
- Operation: Air carrier
- Aircraft: N597HA
- Make and model: Boeing 767332
- Aircraft serial: 23277
- Aircraft time: 62,510 hours, 29,623 cycles
- System (JASC): 2210 · Autopilot System
- Part: Autopilot Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, NO LAND 3 DISPLAYED ON ASA WITH CTR A/P SYS ENGAGED IN CMD, INTERMITTENT PROBLEM-RESETS AFTER ABOUT 5 MIN.  PAST FAULTS.  NO LAND 3 RA C AND NO LAND 3 R/A/FCC C BITE OF CENTER RADIC ALT CHECKS GOOD.  PERFORMED TEST 40.  ALL CHECKS GOOD.  A/C LAND 3 STATUS.
